Alert archive / Georgia / Areal Flood Warnings in 2011
Areal Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Mar 9, 2011, 11:28 AM EST for Catoosa County, Georgia. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2011, 11:28 AM EST (16:28 UTC)
- Expired
- Mar 9, 2011, 6:24 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Catoosa County, GA
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 12:00 PM EST | FLOOD | Fort Oglethorpe, GA | CATOOSA COUNTY EMERGENCY MANAGEMENT REPORTED SOME FLOODING INTO FIRST FLOOR APARTMENTS. 12 ROADS HAVE BEEN CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 690 m²/s²
- 0-3 km storm-relative helicity
- 795 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
795
WGUS42 KFFC 091628
FLWFFC
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EST WED MAR 9 2011
GAC047-100415-
/O.NEW.KFFC.FA.W.0001.110309T1628Z-110310T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1128 AM EST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
CATOOSA COUNTY IN NORTHWEST GEORGIA
* UNTIL 1115 PM EST WEDNESDAY
* AT 1120 AM EST...NATIONAL WEATHER SERVICE RADARS INDICATED
A LARGE AREA OF MODERATE TO HEAVY RAIN OCCURRED OVER THE WARNED
AREA DURING THE NIGHT WHICH HAS PRODUCED UP TO 3 INCHES OF RAIN.
THIS WAS CAUSING STREAMS AND CREEKS TO BEGIN TO COME OUT OF
THEIR BANKS AND CAUSE FLOODING.
CATOOSA COUNTY EMERGENCY OFFICIALS REPORT THE WATER FROM BLACK
BRANCH WAS FLOODING THE PARKING LOT OF THE BATTLEWOOD APARTMENTS
OFF FANT DRIVE IN FORT OGLETHROPE. SOME EVACUATIONS WERE OCCURRING
AS THE WATER LEVEL WAS REACHING THE STEPS OF SOME OF THE
APARTMENTS.
THE RAIN WILL BE ENDING OVER THE WARNED AREA DURING THE NEXT HOUR
...BUT ROUTED WATER WILL STILL CAUSE FLOODING FOR SEVERAL MORE
HOURS. IT IS POSSIBLE BLACK BRANCH MAY RISE ANOTHER 1 TO 2 FEET
BEFORE CRESTING LATER THIS AFTERNOON. THIS MAY CAUSE MORE
EVACUATIONS TO BECOME NECESSARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3485 8517 3484 8520 3485 8521 3485 8526
3486 8527 3499 8527 3499 8526 3499 8517
$$
161 follow-up statement
272
WGUS82 KFFC 092324
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EST WED MAR 9 2011
GAC047-092355-
/O.CAN.KFFC.FA.W.0001.000000T0000Z-110310T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATOOSA GA-
624 PM EST WED MAR 9 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN WESTERN CATOOSA COUNTY...
AT 620 PM EST...NATIONAL WEATHER SERVICE RADARS INDICATED THE RAIN
HAD ENDED SEVERAL HOURS AGO AND ONLY A BRIEF PERIOD OF RAIN IS
EXPECTED ALONG THE COLD FRONT AROUND MIDNIGHT. RAINFALL AMOUNTS LESS
THAN ONE QUARTER INCH ARE EXPECTED.
CATOOSA COUNTY EMERGENCY OFFICIALS REPORT NO FURTHER EVACUATIONS
WERE NECESSARY EARLIER TODAY AT THE BATTLEWOOD APARTMENTS OFF FANT
DRIVE IN FORT OGLETHORPE. THE WATER LEVEL REACHED THE APARTMENT
FOUNDATION AND IS NOW RECEDING...AND THIS TREND WILL CONTINUE.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6.
LAT...LON 3485 8517 3484 8520 3485 8521 3485 8526
3486 8527 3499 8527 3499 8526 3499 8517
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Mar 9, 10:28 AM EST, 1 hour earlier.
Area forecast discussion, Mar 9, 10:28 AM EST, 1 hour before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1028 AM EST WED MAR 9 2011 .UPDATE... RAIN AND ISOLATED THUNDERSTORMS CONTINUE TO MOVE INTO THE CWA. LINE OF HEAVIEST RAINFALL MOVING THROUGH NORTHEAST GEORGIA AND BEGINNING TO MOVE INTO WEST CENTRAL GEORGIA. LATEST SURFACE ANALYSIS SHOWS COLD FRONT STILL BACK ACROSS THE LOWER MISSISSIPPI VALLEY WITH THE WARM FRONT LIFTING ACROSS NORTH GEORGIA AND THE SFC LOW TRACKING TOWARD THE GREAT LAKES REGION. HAVE ALREADY ISSUED SOME FLOOD WARNING ACROSS NORTH GEORGIA AND EXPECT ADDITIONAL FLOODING. ALTHOUGH NAM SHOWS 40 TO 50KTS OF 0 TO 1 KM SHEAR THIS AFTERNOON AND SPC ANALYSIS SHOWS 50 TO 60KTS ACROSS NORTH GEORGIA THIS MORNING...WE ARE LACKING THE INSTABILITY THIS MORNING. HIGHEST CAPE VALUES ARE ALONG THE GULF COAST. 12Z NAM SHOWS 500 TO 800 J/KG OF MUCAPE THIS AFTERNOON AND TONIGHT ACROSS THE SOUTHERN PORTION OF THE CWA WHILE THE 06Z GFS SHOWS 500 TO 600 J/KG. THE SEVERE WEATHER ELEMENTS EXIST WITH THE BEST CHANCES ACROSS THE SOUTHERN PORTION OF THE CWA...HOWEVER THE TIMING BETWEEN THE BEST SHEAR AND CAPE IS SHIFTED. SEEMS LIKE THE BEST INSTABILITY WILL MOVE ACROSS THE CWA BEHIND THE MAIN PRECIP AREA WHEREAS THE BEST SHEAR IS ALREADY MOVING ACROSS NORTH GEORGIA. FORECAST IS ON TRACK IN TERMS ON POPS AND SKY GRIDS. HOURLY FORECAST TEMPS WERE ABOUT 5 DEGREES TOO COLD ACROSS WEST CENTRAL GEORGIA AND THUS MADE SOME SLIGHT ADJUSTMENTS TO ACCOUNT FOR HOURLY TRENDS. BASED ON THIS...INCREASED MAX TEMPS A DEGREE OR TWO ACROSS THE SOUTHERN PORTION OF THE CWA. 11 && .PREV DISCUSSION... /ISSUED 635 AM EST WED MAR 9 2011/ SHORT TERM /TODAY THROUGH THURSDAY/... MODELS GENERALLY CONSISTENT WITH FORECASTING A STRONG COLD FRONT TO MOVE ACROSS THE AREA POSSIBLY STARTING LATE TODAY BUT MAINLY TONIGHT. HEAVY RAIN CAN BE EXPECTED FOR N GA AND AT LEAST SOME RISK FOR SEVERE STORMS ACROSS CENTRAL GA INTO N GA. MODELS HINTING AT A CAD FRONT MOVING N AND ARE UNCERTAIN HOW FAR N IT WILL MOVE. THIS WILL PLAY A MAJOR ROLE WITH SEVERE WEATHER POTENTIAL. NAM INDICATING LOW PRESSURE ALONG THAT CAD BOUNDARY WHICH WOULD ENHANCE THE SEVERE POTENTIAL EVEN GREATER. STRONG LOW LEVEL JET ASSOCIATED OF 50-70 KTS. THE LIMITING FACTOR WILL BE THE INSTABILITY. HOWEVER GFS MUCAPES IN THE 400-800 RANGE AND THIS COULD BE UNDER DONE. UPPER TROUGH MOVES TO THE AREA FOR THURSDAY GIVING SOME POTENTIAL FOR SHOWERS OVER N AND E GA. COLDER TEMPERATURES CAN BE EXPECTED ALONG WITH GUSTY WNW WINDS GETTING TO ADVISORY CRITERIA FOR AT LEAST SOME AREAS. WITH COLD LOW PRESSURE ALOFT PASSING BY AND POTENTIAL FOR LINGERING MOISTURE OVER FAR NE GA...CAN NOT RULE OUR LIGHT RAIN OR SNOW SHOWERS/SPRINKLES OR FLURRIES THURSDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TODAY FAVORING THE COOLER MET OR A BLEND. FORECAST HIGH TEMPERATURES RUNNING 7-13 DEGREES BELOW NORMAL FOR THURSDAY AND FAVORING THE COOLER MODEL TEMPERATURES. FORECAST LOW TEMPERATURES RUNNING 5-10 DEGREES ABOVE NORMAL TONIGHT AND 6-8 DEGREES BELOW NORMAL THURSDAY NIGHT. OVERALL CONFIDENCE IS MODERATE TO HIGH. LONG TERM /FRIDAY THROUGH TUESDAY/... GFS/EUROPEAN INDICATING A DRY AIRMASS FOR FRIDAY AS HIGH PRESSURE MOVES TO THE AREA. A WEAK AND MAINLY DRY COLD FRONT IS FORECAST FOR LATE SATURDAY INTO SUNDAY. GFS/EUROPEAN INDICATING SOME MOISTURE RETURN FOR MONDAY WITH SMALL POTENTIAL FOR PRECIP. GFS INDICATING AN UPPER TROUGH MOVING ACROSS THE AREA WHILE THE EUROPEAN HAS THE UPPER TROUGH OVER THE MS VALLEY. GFS AND EUROPEAN VERY DIFFERENT FOR TUESDAY WITH THE EUROPEAN BRINGING ITS UPPER TROUGH TOWARD THE AREA WITH PRECIP POTENTIAL AND THE GFS IS BASICALLY DRY. TEMPERATURES START OUT BELOW NORMAL BUT WARM TO NEAR OR ABOVE NORMAL. HYDROLOGY... WIDESPREAD 1 1/2-3 INCHES CAN BE EXPECTED OVER THE FLOOD WATCH AREA WITH 3 INCHES OVER THE HIGHER TERRAIN OF THE NE MOUNTAINS. THESE AMOUNTS WILL GIVE HIGH POTENTIAL FOR FLOODING OF RIVERS...CREEKS AND STREAMS. AVIATION... 12Z UPDATE... PRECIP WILL BE SPREADING ACROSS GEORGIA TODAY. CEILINGS SHOULD LOWER TO IFR IN RAIN BY 14Z ACROSS NORTH GEORGIA...AFTER 16Z ACROSS CENTRAL. IFR CONDITIONS IN RAIN SHOULD CONTINUE THROUGH THE EVENING. BEST CHANCE FOR CONVECTION WILL BE AFTER 15Z AND INTO THE AFTERNOON AND EARLY EVENING WEDNESDAY. WINDS EAST TO SOUTHEAST 10 TO 15KT WITH SOME GUSTS THROUGH 00Z THURSDAY...BECOMING WEST TO SOUTHWEST AFTER THAT. FRONTAL PASSAGE AROUND 03Z FOR ATL AREA AND 06Z AND AFTER CSG/MCN/AHN. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 50 56 35 / 100 100 20 5 ATLANTA 64 47 51 34 / 100 70 10 0 BLAIRSVILLE 50 45 47 30 / 100 80 30 20 CARTERSVILLE 60 44 49 33 / 100 70 20 0 COLUMBUS 71 51 57 37 / 100 90 10 0 GAINESVILLE 57 47 52 34 / 100 80 20 5 MACON 71 53 57 34 / 100 100 20 0 ROME 59 45 49 34 / 100 60 30 5 PEACHTREE CITY 65 47 52 33 / 100 70 10 0 VIDALIA 76 61 64 40 / 100 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS... POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD. WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE. &&
Hazardous weather outlook, Mar 9, 11:00 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EST WED MAR 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA. HEAVY RAIN AND POSSIBLE FLOODING ARE EXPECTED OVER NORTH GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A STRONG COLD FRONT MOVING THROUGH THE MISSISSIPPI VALLEY LATE THIS MORNING. RAIN AND A FEW THUNDERSTORMS AHEAD OF THIS FRONT WILL CONTINUE TO SPREAD OVER GEORGIA THIS AFTERNOON AND TONIGHT. THE FRONT WILL PUSH THROUGH GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE LIGHTNING. HEAVY RAIN WITH POSSIBLE FLOODING CAN BE EXPECTED MAINLY OVER NORTH GEORGIA. STRONG GUSTY WINDS ARE ALSO POSSIBLE MAINLY OVER THE HIGHER TERRAIN OF NORTH GEORGIA TODAY. .DISCUSSION... A STRONG STORM SYSTEM MOVING OUT OF THE LOWER MISSISSIPPI VALLEY LATE THIS MORNING WITH ABUNDANT GULF MOISTURE STREAMING NORTHWARD AHEAD OF THE SURFACE COLD FRONT. STRONG WINDS ALOFT COMBINED WITH MARGINAL INSTABILITY WILL SUPPORT THUNDERSTORM DEVELOPMENT...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE...MAINLY OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING. HEAVY RAIN IS ALSO EXPECTED WITH SOME FLOODING POSSIBLE OVER NORTH GEORGIA THROUGH TONIGHT. THE HIGHER ELEVATIONS OF NORTH GEORGIA SHOULD ALSO BE PREPARED FOR STRONG GUSTY WINDS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION (TIME PERIOD) FOR POSSIBLE ACTIVATION CENTRAL GEORGIA THIS AFTERNOON.
In the hours before
Special weather statement, Mar 9, 9:45 AM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST WED MAR 9 2011 GAZ030>032-041>044-052-053-066-067-091545- 945 AM EST WED MAR 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND HEAVY RAIN IN TROUP...POLK...PAULDING...MERIWETHER...CARROLL...COBB...COWETA... DOUGLAS...HARALSON...HEARD AND FULTON COUNTIES UNTIL 1045 AM EST... AT 935 AM EST/835 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TAYLORSVILLE TO BUCHANAN TO WARESVILLE...MOVING EAST AT 30 MPH. WINDS GUSTS TO 35 MPH AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS AS THEY MOVE ACROSS...TROUP...POLK...PAULDING... .MERIWETHER...CARROLL ...COBB...COWETA...DOUGLAS...HARALSON...HEARD AND FULTON COUNTIES...INCLUDING AREAS AROUND EPHESUS...BLACKJACK MOUNTAIN...BOWDON...MOUNT ZION...BRASWELL...YORKVILLE...EUBANK LAKE...WACO...BUCHANAN...ANTIOCH...FISH CREEK...VAN WERT...ROCKMART...ARAGON AND FROLONA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Mar 9, 10:16 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1016 AM EST WED MAR 9 2011 GAZ069-078-079-089>091-102-103-091615- 1016 AM EST WED MAR 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...UPSON...CHATTAHOOCHEE E AND HARRIS COUNTIES UNTIL 1115 AM EST... AT 1009 AM EST/909 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WHITESVILLE-PINE LAKE TO 23 MILES WEST OF OMAHA...MOVING EAST AT 35 MPH. WIND GUSTS UP 40 MPH AND HEAVY RAIN CAN BE EXPECTED ACROSS WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...UPSON...CHATTAHOOCHEE E AND HARRIS COUNTIES...INCLUDING AREAS AROUND LAKE HARDING ...WHITESVILLE-PINE LAKE...GOAT ROCK LAKE...MOUNTAIN HILL...PINE MOUNTAIN-CALLAWAY GARDENS...GREEN ISLAND HILLS...MULBERRY GROVE...HAMILTON...BIBB CITY...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...AVONDALE...COLUMBUS...PINE MOUNTAIN VALLEY AND FORTSON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Mar 9, 10:43 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EST WED MAR 9 2011 GAZ021-032>034-043>048-053>058-067>071-078-079-091645- 1043 AM EST WED MAR 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...TALBOT... SPALDING...ROCKDALE...PIKE...NEWTON...MONROE...MERIWETHER...LAMAR... UPSON...BUTTS...CHEROKEE...COBB...COWETA...DEKALB...DOUGLAS... FAYETTE...GWINNETT...HARRIS...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 1145 AM EST... AT 1038 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SANDY PLAINS TO DURAND...MOVING EAST AT 35 MPH. WINDS UP TO 35 MPH AND HEAVY RAIN CAN BE EXPECTED ACROSS WALTON...TALBOT...SPALDING...ROCKDALE...PIKE...NEWTON...MONROE... MERIWETHER...LAMAR...UPSON...BUTTS...CHEROKEE...COBB...COWETA... DEKALB...DOUGLAS...FAYETTE...GWINNETT...HARRIS...HENRY...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS AROUND MOUNTAIN PARK...PINE MOUNTAIN-CALLAWAY GARDENS...ODESSADALE...SAINT MARKS...STOVALL ...LUTHERSVILLE...SANDTOWN...CAMPBELLTON...PALMETTO...THOMAS CROSSROADS...CANNONGATE...MORELAND...SWEETWATER CREEK STATE PARK...JIM R MILLER PARK AND SIX FLAGS OVER GEORGIA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Mar 9, 11:17 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EST WED MAR 9 2011 GAZ078>080-089>092-102>104-091715- 1117 AM EST WED MAR 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN WEBSTER...TALBOT...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION... TAYLOR...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 1215 PM EST... AT 1113 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM UPATOI TO PROVIDENCE CANYON STATE PARK... MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH AND HEAVY RAIN CAN BE EXPECTED ACROSS WEBSTER...TALBOT...SUMTER...STEWART...SCHLEY...MUSCOGEE...MARION... TAYLOR...CHATTAHOOCHEE AND HARRIS COUNTIES...INCLUDING AREAS AROUND OMAHA...FLORENCE MARINA STATE PARK...FORT BENNING/LAWSON ARMY AIR FIELD...VISTA TERRACE...HIGHLAND PARK...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...UPATOI...NORTH FORT BENNING AND MIDLAND. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. MINOR FLOODING OF SMALL CREEKS AND STREAMS AND LOW LYING AREAS IS POSSIBLE. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:13 AM EST | Wind Advisory | FFC | Chattooga, Dade, Dawson, Fannin, Gilmer, Lumpkin and 6 more | 12 hr |
| Mar 9, 6:38 AM EST | River Flood Warning | FFC | Dade | 43 hr |
| Mar 9, 8:49 AM EST | River Flood Warning | FFC | Chattooga | 6 days |
| Mar 9, 9:24 AM EST | Flash Flood Warning | FFC | Floyd, Haralson, Polk | 6 hr |
| Mar 9, 9:35 AM EST | River Flood Warning | FFC | Catoosa | 59 hr |
| Mar 9, 10:39 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Mar 9, 10:39 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Mar 9, 10:39 AM EST | River Flood Warning | FFC | Gwinnett | 11 hr |
| Mar 9, 10:39 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 11 hr |
| Mar 9, 10:58 AM EST | Flash Flood Warning | FFC | Bartow, Gordon | 5 hr |
| Mar 9, 1:11 PM EST | River Flood Warning | FFC | Forsyth | 20 hr |
| Mar 9, 1:27 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 48 min |
| Mar 9, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 51 min |
| Mar 9, 2:16 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 44 min |
| Mar 9, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 46 min |
| Mar 9, 2:57 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Wheeler | 48 min |
| Mar 9, 3:03 PM EST | River Flood Warning | FFC | Polk | 8 hr |
| Mar 9, 3:17 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
| Mar 9, 3:24 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| Mar 9, 3:27 PM EST | River Flood Warning | FFC | Floyd, Gordon | 4 days |
| Mar 9, 3:34 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 41 min |
| Mar 9, 3:46 PM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Mar 9, 5:59 PM EST | River Flood Warning | FFC | Floyd | 56 hr |
Nearby
Areal Flood Warnings in Georgia, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.